Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

About 3 and half weeks ago (24 days to be exact) I ingested 100 mg of a drug called Molly, which is a form of Ecstasy.  This was done simultaneously with lots of alcohol (all beer).  I am typically not a drug user, trying marijuana only a couple of times, but I had consumed alcohol fairly often (pretty much every weekend, not during weeks), before that. I was with 10 other people in a safe setting who all did the drug (most of which took a higher dose).

In the days after the night that I consumed the drug, I felt extremely lightheaded, nauseous, couldn't sleep, heart was racing, and I was very worried that I had done permanent damage to myself or my brain.  As the weeks have gone by, the nauseousness and insomnia have gone away, but I still am feeling lightheaded and dizzy.  Everyone that I was with felt completely back to normal after a day or two, and it seems I am the only one who feels this way.  It is better than it was the week after, but by no means do I feel normal.  I am now extremely worried and having extreme anxiety that I will feel like this forever and that I have permanently messed myself up.

Does anyone know what could be wrong with me? I just want to feel normal again.  I have been to two doctors, each of whom has taken a blood test from me, and they told me that the blood tests came back normal.  They both told me that the lightheadedness and dizziness would both subside, and that I needed to stop worrying about it, but it has now been almost 4 weeks and I am still feeling the same way. 

I am just really scared that I have messed up and ruined my life by taking that one drug one time.  Any advice would be much appreciated.

Thanks

 

PS; I am fully aware what a mistake it was to take the drug in the first place.  I understand that whatever I am feeling I deserve, and I will never come close to doing any hard drug ever again.  Thank you all in advance for your help.

Loading...

Swim and their wife did MDMA about four weeks ago had the same thing happened where their wife still has dizziness and nausea and her husband has nothing. They have done extacy a few time before with no negative side effects. They found out the pills were mixed with something else. They recently got a hold of some pure tested MDMA from a very good friend that has already tried it. They plan on using it again. If it gets worse they will stop taking it forever.
Reply

Loading...

unfortunately, I know exactly what you are going through. I was scared and I went to see my doctor immediately. He explained that this drug is really popular lately and that a lot of people just can't take a single dose, at all and that some effects can be there for months after taking it, and those effects include feelings of mental stimulation, emotional warmth, empathy toward others, anxiety, etc. 

I was nauseous at the beginning, I felt horrible. I took ecstasy once and I do know what the ecstasy effects are, but this is something that literally was the worst experience of my life.

I was talking to other people and they had this as well. One of my friends had blurred visions for days. that is not normal!

Reply

Loading...

So what happened? Are you ok now?
Reply

Loading...


I have the same exact thing, and it has been a month and a half since I took it. My dosage was bigger than yours (500mg), but in no way an extremely dangerous one. I was experiencing insomnia, which has subdued now, tachycardia, nausea and all around ill feeling of being lightheaded the whole time. My ECG, blood tests, lung tests all came back great, and doctors are telling me that my body needs to rest. I'd greatly appreciate if you could report back anything you discovered, as I'm experiencing everything you're having now.

Reply

Loading...

Finally i have found someone that has the same symptoms. I took 100mg mixing it with also a fair amount of beer and a few puffs of weed. I felt awful the next day my body  was numb, i was nauseous, i felt half asleep with really bad headaches. Its been almost 4 weeks now and even though it got much better i am  far from normality. My head sometimes feels swollen like a bucket of water on top of my shoulders. My vision is also sometimes blurry like a slow focus sometimes, i find its hard to concentrate especially to read. At this present moment they come in waves, i find when im at work or with friends it sorta gets my mind of it, but i can still feel it. I know it was a mistake and it was my first time ever trying this god awful drug. I just need to know what happened with you guys, i want to know if this ever goes away or is it permanent. PLEASE HELP

Reply

Loading...


If anyone is interested in how the things resolved, I'm feeling much better now, and I think that the problem was my shaken immunity system plus the lack of sleep and high dosages of caffeine (and the drug, of course).

Reply

Loading...

how long did it take you to get back to normal im on my 6th week now

 

Reply

Loading...


About 9 weeks or so. The important thing is not to worry, at all. It will resolve, and you'll be yourself again. Try eating healthy, sleep well, go outside if you feel like you can do it, and just don't think about it. Again, its all cool.

Reply

Loading...

Hi there, I have been dizzy for 3 weeks now without any break from it. I usually feel good in the mornings but it comes back not long after I get up. My vision is blurred also. I feel like the mdma really messed me up for life. Just wondering if the ppl that posted are better now and what works best to get rid of this.
Reply

Loading...


did you ever feel completely recovered after the 9 weeks of symptoms?
Reply

Loading...

10 and a half weeks im still feeling weird though not as intense but still faint blurriness, trouble reading and focusing and weird spacial awareness. Ive been trying to eat healthy and started working out , i tend to find that when im around with  people  i tend to notice it less. Now i have gone to two partys and got absolutely waisted so that probably slowed  the healing process down. But yeah i think over time we should all be fine.

Reply

Loading...

Hey, first of all English is not my first language so sorry if there are some mistakes with writing..

Anyways I'm so relieved to hear that I'm not the only one with these feeligs! I took ecstacy (1,5 pills) with alcohol about 5 weeks ago (not my first time, but the most that I have ever taken in one night) and since then I've been feeling extremely dizzy and nauseous, but instead of imsomnia I feel like sleeping all the time. I've been to a doctor already 2 times and nothing was found. I'm really afraid it wont go away with time.. At the moment I'm doing my exchange semester abroad and this dizziness is really bothering me since I cannot enjoy my time here and hang out with other students/friends. I deeply regret that i did this drug. Do you know if there is anything to make me feel better or recover faster that I could do? I feel really miserable.. Thank you for the help!

Reply

Loading...


This exact same thing happened to me after using Molly with beer and weed. It's been over four months now and I stil am having the blurry vision and it feels like my brain is too big for my head. Hang in there!
Reply

Loading...


hahaha yeah i think were all screwed for a while boys. Like i got drink twice between September to now. And im still screwed, its this slow droopy mental state. The spacey feeling with the blurry vision. f*****g sucks
Reply

Loading...